# SDR SWIA200210680

- Difficulty date: February 11, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 2,230 hours, 1,800 cycles
- Engine: Ge CF34*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part serial: 108743
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE CAME ON AFTER TAKEOFF.  RETURNED TO DFW.  SWAPPED APU BATTERY CHARGER S/N 2248 AND MAIN BATTERY CHARGER S/N 1973 FOR TROUBLESHOOTING IAW MM 24-32-03.  REMOVED AND REPLACED MAIN BATTERY IAW MM 24-32-01.  OPS CHECK GOOD AT THIS TIME.
